# SDR DALA2020092803225

- Difficulty date: September 28, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 60,160 hours, 19,632 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY LIGHTS AT 36 DEF ARE INOPERATIVE.  CORRECTIVE ACTION: REPLACED SEAT HARNESS AT 36 DEF.  SYSTEM OPERATION IS NORMAL.
